Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information

M. Ali Khan, Aldo Rustichini

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we present a formalization of anonymous games with uncertainty and with incomplete but symmetric information. We show the existence of Cournot-Nash equilibria for such games and also investigate how the equilibrium correspondence changes in response to changes in information.

Original languageEnglish (US)
Pages (from-to)35-59
Number of pages25
JournalJournal of Mathematical Economics
Volume22
Issue number1
DOIs
StatePublished - Jan 1 1993

Fingerprint

Equilibrium Distribution
Nash Equilibrium
Imperfect
Game
Uncertainty
Formalization
Correspondence
Equilibrium distribution
Imperfect information
Cournot-Nash equilibrium

Cite this

Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information. / Ali Khan, M.; Rustichini, Aldo.

In: Journal of Mathematical Economics, Vol. 22, No. 1, 01.01.1993, p. 35-59.

Research output: Contribution to journalArticle

@article{17904a11f5c4417d8ef27cd56fc3a5a8,
title = "Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information",
abstract = "In this paper we present a formalization of anonymous games with uncertainty and with incomplete but symmetric information. We show the existence of Cournot-Nash equilibria for such games and also investigate how the equilibrium correspondence changes in response to changes in information.",
author = "{Ali Khan}, M. and Aldo Rustichini",
year = "1993",
month = "1",
day = "1",
doi = "10.1016/0304-4068(93)90029-K",
language = "English (US)",
volume = "22",
pages = "35--59",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Cournot-Nash equilibrium distributions of games with uncertainty and imperfect information

AU - Ali Khan, M.

AU - Rustichini, Aldo

PY - 1993/1/1

Y1 - 1993/1/1

N2 - In this paper we present a formalization of anonymous games with uncertainty and with incomplete but symmetric information. We show the existence of Cournot-Nash equilibria for such games and also investigate how the equilibrium correspondence changes in response to changes in information.

AB - In this paper we present a formalization of anonymous games with uncertainty and with incomplete but symmetric information. We show the existence of Cournot-Nash equilibria for such games and also investigate how the equilibrium correspondence changes in response to changes in information.

UR - http://www.scopus.com/inward/record.url?scp=38249004306&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249004306&partnerID=8YFLogxK

U2 - 10.1016/0304-4068(93)90029-K

DO - 10.1016/0304-4068(93)90029-K

M3 - Article

VL - 22

SP - 35

EP - 59

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 1

ER -